Article citationsMore>>

N. K. Nichols, “On the Convergence of Two-Stage Iterative Processes for Solving Linear Equations,” SIAM Journal on Numerical Analysis, Vol. 10, No. 3, 1973, pp. 460-469. doi:10.1137/0710040

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.